MAUDE Adverse Event Report: SHOULDER INNOVATIONS INSET 95 HUMERAL STEM

SHOULDER INNOVATIONS INSET 95 HUMERAL STEM
Model Number 2L1S060001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device record review did not find any non-conformances during the manufacture of the device; it met all specifications.There is no allegation of device malfunction, and the device remains implanted so is not available for analysis.The surgeon stated that the fracture occurred while placing the device.Fracture is a known risk associated with the procedure, so the probable cause is known inherent risk of device.
 
Event or Problem Description
It was reported that during a reverse shoulder arthroplasty, the patient suffered a calcar fracture while placing the humeral stem.The fracture was repaired using cerciage and the proximal calcar tensioned with suturetape.There was no malfunction of the stem but the surgeon did relate the fracture to the device.The suregon will follow up regarding the fracture with x-rays at clinic visits.No other information was provided.

Brand Name
INSET 95 HUMERAL STEM
Common Device Name
INSET 95 HUMERAL STEM
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key24610304
Report Number3012544635-2026-00016
Device Sequence Number10224630
Product Code MBF
UDI-Device IdentifierB1132L1S0600010
UDI-PublicB1132L1S0600010
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K252221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2L1S060001
Device Catalogue Number2L1S060001
Device Lot NumberAKB06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale